# SDR IPXA2021021765747

- Difficulty date: January 11, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- Engine: Pwa PW4158
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C PANEL 413BL 4 CRACKS AT VENT CUT OUTS REPAIRED IAW SRM 54-52-51 VTMAE T21/1534548.
